MAUDE Adverse Event Report: CARDINAL HEALTH DERMACEA GZE SPG 4X4 12PLY STR; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE

CARDINAL HEALTH DERMACEA GZE SPG 4X4 12PLY STR; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Model Number 441000
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the gauze is fraying when used.Additional information received stated that the gauze was used in the operating room and delivery room.When the doctors use it and remove it from where they place it in the patient, the thread comes out and the gauze frays little by little; the thread doesn¿t come out completely.
 
Additional Manufacturer Narrative
The device history record (dhr) review was performed showing no exception that could lead to the reported incident.No sample was available for investigation; however, a photo was provided.There is no abnormal phenomenon found on the sample photo.The supplier checked their retained sample and found no fraying.The supplier performs a quality inspection during the process.From the investigation, there is no abnormalities found in production process, retained sample, or the dhr.The supplier is unable to determine the root cause.The relevant sectors of manufacturing were informed of the complaint information for their awareness.There is no action taken at this time.The supplier will continue to monitor the trend of this type of incident.

Brand Name
DERMACEA GZE SPG 4X4 12PLY STR
Common Device Name
GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15319254
Report Number1282497-2022-10717
Device Sequence Number14760121
Product Code NAB
UDI-Device Identifier10884521066038
UDI-Public10884521066038
Combination Product (Y/N)N
Initial Reporter StatePR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number441000
Device Catalogue Number441000
Device Lot Number210930-128-SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown